Congruences on a Balanced Pseudocomplemented Ockham Algebra whose Quotient Algebras are Boolean | Studia Logica Skip to main content
Log in

Congruences on a Balanced Pseudocomplemented Ockham Algebra whose Quotient Algebras are Boolean

  • Published:
Studia Logica Aims and scope Submit manuscript

    We’re sorry, something doesn't seem to be working properly.

    Please try refreshing the page. If that doesn't work, please contact support so we can address the problem.

Abstract

In this note we shall describe the lattice of the congruences on a balanced Ockham algebra with the pseudocomplementation whose quotient algebras are boolean. This is an extension of the result obtained by Rodrigues and Silva who gave a description of the lattice of congruences on an Ockham algebra whose quotient algebras are boolean.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
¥17,985 /Month
  • Get 10 units per month
  • Download Article/Chapter or eBook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price includes VAT (Japan)

Instant access to the full article PDF.

Similar content being viewed by others

References

  1. Balbes R., Dwinger Ph.: Distributive Lattices. University of Missouri Press, Missouri (1974)

    Google Scholar 

  2. Blyth T.S., Jie Fang: ‘Congruences on Ockham algebras with pseudocomplementation’. Communications in Algebra 27(11), 5423–5434 (1999)

    Article  Google Scholar 

  3. Blyth T.S., Varlet J.C.: Ockham algebras. Oxford University Press, Oxford (1994)

    Google Scholar 

  4. Cabrer, Leonardo, and Sergio Celani, ‘Some remarks on Ockham congruences’, Actas Del VIII Congreso DR. Antonio A. R. Monteiro, 2005, pp. 25–32.

  5. Fang Jie, Zhong-Ju Sun.: ‘Balanced Ockham algebras with pseudocomplementation’. Algebra Universalis 57, 291–302 (2007)

    Article  Google Scholar 

  6. Rodrigues P.J.V., Silva H.J.: ‘Ockham congruences whose quotient algebras are boolean’. Communications in Algebra 31(11), 5391–5404 (2003)

    Article  Google Scholar 

  7. Zhao, Xiu-Lan, and Jie Fang, ‘Ideal lattices of balanced pseudocomplemented ckham algebras’ (in Chinese), J. South China Normal Univ. (Natural Sci. Edition), No. 2: 39–44, 2007.

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Jie Fang.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Fang, J., Wang, LB. Congruences on a Balanced Pseudocomplemented Ockham Algebra whose Quotient Algebras are Boolean. Stud Logica 96, 421–431 (2010). https://doi.org/10.1007/s11225-010-9292-0

Download citation

  • Received:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s11225-010-9292-0

Keywords